# SDR UIEA2013020500070

- Difficulty date: February 4, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 60,080 hours, 10,360 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Panel
- Condition: Damaged
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK, DAMAGE TO THE NR 4 PYLON, LT ACCESS PANEL NR 482IL WAS FOUND WITH A CRACK APPROX 6.0" IN LENGTH ON THE LOWER RADIUS AREA.   ACCOMPLISHED AN INTERIM REPAIR.
